# SDR DALA2015093005869

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK 2.937 INCHES IN LENGTH WAS FOUND ON FUSELAGE SKIN AT BS 1418 AND BETWEEN LONGERONS 1 AND 2R.  REPAIRED IAW ER/A 537780-14, REV A.
